# SDR R61A2020012870111

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 16,038 hours, 10,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST ROW RIGHT SIDE PHOTOLUMINESCENT STRIP LIGHT DAMAGED. R&R 1ST ROW SIDE PHOTOLUMINESCENT STRIP.
